Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 141, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 4, 2008, 10:23 PM CDT for Hamilton County, Webster County, Wright County, Iowa. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 10:23 PM CDT (03:23 UTC)
- Expired
- Jun 4, 2008, 11:04 PM CDT
- In force
- 41 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Hamilton County, IA, Webster County, IA, Wright County, IA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 050323
SVRDMX
IAC079-187-197-050415-
/O.NEW.KDMX.SV.W.0141.080605T0323Z-080605T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1023 PM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HAMILTON COUNTY IN CENTRAL IOWA...
NORTHEASTERN WEBSTER COUNTY IN CENTRAL IOWA...
SOUTHERN WRIGHT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 1115 PM CDT.
* AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR VINCENT...OR 12 MILES EAST OF FORT DODGE...
AND MOVING NORTH AT 24 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VINCENT BY 1025 PM CDT...
WOOLSTOCK BY 1030 PM CDT...
EAGLE GROVE BY 1045 PM CDT...
GOLDFIELD BY 1055 PM CDT...
CLARION BY 1100 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4281 9361 4249 9389 4250 9406 4265 9401
4265 9397 4275 9398 4277 9397
TIME...MOT...LOC 0323Z 195DEG 21KT 4255 9394
$$
MOYER2 follow-up statements
000
WWUS53 KDMX 050353
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1053 PM CDT WED JUN 4 2008
IAC079-187-050403-
/O.CAN.KDMX.SV.W.0141.000000T0000Z-080605T0415Z/
WEBSTER IA-HAMILTON IA-
1053 PM CDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAMILTON AND
NORTHEASTERN WEBSTER COUNTIES IS CANCELLED...
AT 1049 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHERN IOWA.
LAT...LON 4277 9365 4255 9383 4256 9392 4265 9394
4271 9393
TIME...MOT...LOC 0353Z 226DEG 15KT 4263 9384
$$
IAC197-050415-
/O.CON.KDMX.SV.W.0141.000000T0000Z-080605T0415Z/
WRIGHT IA-
1053 PM CDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CENTRAL WRIGHT COUNTY...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR EAGLE GROVE...OR 18 MILES NORTHEAST OF
FORT DODGE...MOVING NORTHEAST AT 18 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLARION BY 1115 PM CDT...
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4277 9365 4255 9383 4256 9392 4265 9394
4271 9393
TIME...MOT...LOC 0353Z 226DEG 15KT 4263 9384
$$
MOYER000
WWUS53 KDMX 050404
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1104 PM CDT WED JUN 4 2008
IAC197-050414-
/O.CAN.KDMX.SV.W.0141.000000T0000Z-080605T0415Z/
WRIGHT IA-
1104 PM CDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WRIGHT COUNTY IS
CANCELLED...
AT 1103 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4277 9365 4255 9383 4256 9392 4265 9394
4271 9393
TIME...MOT...LOC 0404Z 226DEG 15KT 4266 9379
$$
MOYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:14 PM CDT, 7 hours 9 minutes earlier.
Area forecast discussion, Jun 4, 3:14 PM CDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 314 PM CDT WED JUN 4 2008 ...UPDATED AVIATION DISCUSSION AND WATCHES IN EFFECT... .SHORT TERM/TONIGHT... FOCUS TONIGHT REMAINS ON SEVERE AND HEAVY RAIN POTENTIAL. WARM FRONT HAS LIFTED SLOWLY NORTH TO NEAR THE IA/MO BORDER. GREATEST INSTABILITY CURRENTLY IS TO THE SOUTHWEST IN NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA. LACK OF 0-3 KM CAPE IN SOUTHERN IOWA NEAR THE WARM FRONT SUGGESTS THAT SFC BASED CONVECTION IS STILL SEVERAL HOURS OFF IN IA. ONCE CONVECTION DOES BEGIN ALL MODES OF SVR WX ARE POSSIBLE NEAR THE FRONTAL BOUNDARY. LATER TONIGHT THE LOW LEVEL JET WILL FOCUS INTO THE STATE AND WILL CONTINUE TO FUEL THUNDERSTORMS NEAR THE WARM FRONT AS IT LIFTS NORTH OVER IA. AREAS OF HEAVY RAINFALL REMAIN POSSIBLE BUT THE FORWARD PROPAGATION OF THE STORMS SHOULD LIMIT POTENTIAL. WILL EXPAND FLASH FLOOD WATCH NORTH TO HIGHWAY 20 WHERE 1 TO 2 INCHES OF RAINFALL IN A SHORT PERIOD WILL CAUSE HYDROLOGIC ISSUES GIVEN RECENT HEAVY RAINS. .LONG TERM /THURSDAY-WEDNESDAY/... ACTIVE PATTERN CONTINUES THROUGH MUCH OF THE FORECAST PERIOD. NUMEROUS VIGOROUS WAVES WILL MOVE THROUGH THE FLOW DURING THE PERIOD WHILE THE MIDWEST REMAINS CONNECTED TO THE MIDWEST. ONGOING ELEVATED CONVECTION LIKELY ONGOING AT THE START OF THE PERIOD IN ADVANCED OF A WARM FRONT LIFTING THROUGH THE STATE. MARGINAL SEVERE WX AND LOCALLY HEAVY RAINFALL POSSIBLE THURSDAY MORNING HOWEVER THE BIG SHOW STILL ON TARGET FOR THURSDAY EVENING AND OVERNIGHT. THE PRIMARY SEVERE EVENT LIKELY TO BEGIN AFTER 00Z THURSDAY EVENING THEN TURNING INTO A COMBINATION SEVERE AND HEAVY RAIN EVENT AFTER MIDNIGHT. TONIGHTS RAINFALL WILL LIKELY BE A PRIMER FOR THURSDAY NIGHT. HYDROLOGY CONCERNS WILL GREATLY INCREASE IF CENTRAL IOWA GETS ONE INCH PLUS TONIGHT WITH THE POTENTIAL FOR A NORTH TO SOUTH 2 TO 4 INCH BAND THURSDAY NIGHT. ALL MODES FOR SEVERE WEATHER ARE LIKELY WITH THE TORNADIC POTENTIAL ENHANCED WEST OF INTERSTATE 35. PWATS APPROACHING 2 INCHES WITH A 60 KT LOW LEVEL JET FEEDING INTO THE REGION WILL PROMOTE THE POTENTIAL FOR EFFICIENT RAIN PRODUCERS. STORM MOVEMENT ALONG THE BOUNDARY SUGGESTS TRAINING POTENTIAL. THUNDERSTORMS WILL LINGER FRIDAY MORNING THEN ANOTHER CHANCE OVER THE EAST IN THE AFTERNOON. A BRIEF BREAK FRIDAY NIGHT AND EARLY SATURDAY THEN THE NEXT SYSTEM BRINGS THUNDERSTORM POTENTIAL BACK BY SATURDAY AFTERNOON AND NIGHT. POSSIBLE THAT THE WARM FRONT WILL HANG UP OVER IOWA LEADING TO A PROLONGED THUNDERSTORM CHANCE THROUGH MONDAY BEFORE FINALLY PUSHING TO THE NORTH BY MIDWEEK. && .AVIATION 05/06Z... THUNDERSTORMS CONTINUE OVER MUCH OF THE AREA...AFFECTING KDSM AND KMCW...AND VERY NEAR KALO AT THIS TIME. KOTM REMAINS SOUTHEAST OF THE ACTION BUT WILL PROBABLY GET HIT AT SOME TIME DURING THE EARLY MORNING HOURS. THUNDERSTORMS NOT EXPECTED TO END UNTIL CLOSE TO 12Z...AFTER WHICH MVFR CIGS AND PERHAPS SOME BR/HZ WILL LINGER INTO THE MID/LATE MORNING HOURS. ANOTHER ROUND OF THUNDERSTORMS WILL ENTER THE PICTURE THURS EVENING/NIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH TIL 10Z THURSDAY ALONG AND SOUTH OF HIGHWAY 3. FLASH FLOOD WATCH TIL 12Z THURSDAY ALONG AND SOUTH OF HIGHWAY 20. SHORT TERM...REV LONG TERM...DONAVON AVIATION...LEE
Hazardous weather outlook, Jun 4, 6:46 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 646 PM CDT WED JUN 4 2008 IAZ044>050-057>062-070>075-081>086-092>097-051115- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 646 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT CDT AND A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODS OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF THE WEEK. IAZ033>039-051115- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 646 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODS OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF THE WEEK. IAZ004>007-015>017-023>028-051115- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 646 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODS OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF THE WEEK. LEE
In the hours before
Local storm report, Jun 4, 9:46 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
946 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TORNADO 2 NNW KENT 40.98N 94.47W
06/04/2008 UNION IA LAW ENFORCEMENT
DAMAGE REPORTED. POWER POLES DOWN. FARM HIT WITH DAMAGE
TO OUT BUILDINGS.
0940 PM HAIL CRESTON 41.06N 94.36W
06/04/2008 E1.75 INCH UNION IA LAW ENFORCEMENT
&&
BSMALLLocal storm report, Jun 4, 9:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
952 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND GST CRESTON AIRPORT 41.02N 94.36W
06/04/2008 M58 MPH UNION IA AWOS
CRESTON AWOS MEASURED WIND GUST OF 50 KT AT 947 PM.
&&
LEELocal storm report, Jun 4, 9:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
958 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND GST CRESTON 41.06N 94.36W
06/04/2008 M58.00 MPH UNION IA MESONET
CRESTON SCHOOLNET SITE MEASURED WIND GUST OF 50 KT AT 947
PM.
&&
LEELocal storm report, Jun 4, 10:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1000 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TORNADO 1 N AFTON 41.04N 94.20W
06/04/2008 UNION IA BROADCAST MEDIA
RELAYED FROM KCCI.
&&
BSMALLLocal storm report, Jun 4, 10:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1006 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM TORNADO 2 NNE AFTON 41.05N 94.18W
06/04/2008 UNION IA TRAINED SPOTTER
&&
BSMALLLocal storm report, Jun 4, 10:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1007 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TORNADO 5 ESE KENT 40.91N 94.38W
06/04/2008 UNION IA BROADCAST MEDIA
NUMEROUS POWER FLASHES...REPORT FROM KCCI STORM CHASER.
HI AND DRY ROAD AND 270TH.
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:30 PM CDT | Tornado Warning | DMX | Clarke, Union | 30 min |
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass | 57 min |
| Jun 4, 7:41 PM CDT | Tornado Warning | DMX | Adams, Taylor | 49 min |
| Jun 4, 8:00 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 31 min |
| Jun 4, 8:25 PM CDT | Flash Flood Warning | DMX | Adams, Union | 9 hr |
| Jun 4, 8:27 PM CDT | Tornado Warning | DMX | Adams | 48 min |
| Jun 4, 8:50 PM CDT | Tornado Warning | DMX | Ringgold, Taylor, Union | 55 min |
| Jun 4, 9:12 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 48 min |
| Jun 4, 9:15 PM CDT | Tornado Warning | DMX | Adams | 14 min |
| Jun 4, 9:38 PM CDT | Tornado Warning | DMX | Clarke, Union | 52 min |
| Jun 4, 9:48 PM CDT | Tornado Warning | DMX | Union | 16 min |
| Jun 4, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 41 min |
| Jun 4, 10:10 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 50 min |
| Jun 4, 10:22 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass | 53 min |
| Jun 4, 10:28 PM CDT | Tornado Warning | DMX | Clarke, Madison, Warren | 47 min |
| Jun 4, 10:44 PM CDT | Flash Flood Warning | DMX | Clarke, Madison, Warren | 6 hr |
| Jun 4, 10:47 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 38 min |
| Jun 4, 10:52 PM CDT | Flash Flood Warning | DMX | Adair, Cass | 11 hr |
| Jun 4, 10:58 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 47 min |
| Jun 4, 11:08 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 52 min |
| Jun 4, 11:10 PM CDT | Flash Flood Warning | DMX | Hamilton, Hardin, Webster | 6 hr |
| Jun 4, 11:10 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Taylor, Union | 50 min |
| Jun 4, 11:12 PM CDT | Flash Flood Warning | DMX | Franklin, Humboldt, Wright | 6 hr |
| Jun 4, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 47 min |
| Jun 4, 11:34 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 41 min |
| Jun 4, 11:45 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 45 min |
| Jun 5, 12:11 AM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Jun 5, 12:17 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 43 min |
| Jun 5, 12:18 AM CDT | Severe Thunderstorm Warning | DMX | Butler | 42 min |
| Jun 5, 12:33 AM CDT | Areal Flood Advisory | DMX | Emmet, Kossuth, Palo Alto | 4 hr |
| Jun 5, 12:35 AM CDT | Areal Flood Advisory | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 4 hr |
| Jun 5, 12:35 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 40 min |
| Jun 5, 12:48 AM CDT | Areal Flood Advisory | DMX | Dallas, Madison, Polk, Warren | 4 hr |
| Jun 5, 12:50 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 40 min |
| Jun 5, 12:59 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 46 min |
| Jun 5, 1:05 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy | 40 min |
| Jun 5, 1:14 AM CDT | Tornado Warning | DMX | Jasper, Marshall, Story | 31 min |
| Jun 5, 1:19 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Ringgold, Union | 41 min |
| Jun 5, 1:39 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer | 4 hr |
| Jun 5, 1:40 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 35 min |
| Jun 5, 1:44 AM CDT | Flash Flood Warning | DMX | Adams, Ringgold, Taylor, Union | 6 hr |
| Jun 5, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall | 11 min |
| Jun 5, 1:51 AM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 39 min |
| Jun 5, 2:02 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 43 min |
| Jun 5, 2:09 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 5, 2:12 AM CDT | River Flood Warning | DMX | Humboldt | 39 hr |
| Jun 5, 2:12 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 43 min |
| Jun 5, 2:26 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 49 min |
| Jun 5, 2:31 AM CDT | River Flood Warning | DMX | Madison, Warren | 11 days |
| Jun 5, 2:33 AM CDT | Tornado Warning | DMX | Clarke, Lucas | 21 min |
| Jun 5, 3:43 AM CDT | River Flood Warning | DMX | Webster | 24 hr |
| Jun 5, 4:17 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 24 hr |
| Jun 5, 4:45 AM CDT | Areal Flood Warning | DMX | Madison | 12 hr |
| Jun 5, 4:50 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 25 min |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Emmet | 23 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Palo Alto | 5 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 25 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Madison, Warren | 66 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 29 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 36 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Black Hawk | 15 days |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Marshall | 13 days |
| Jun 5, 5:19 AM CDT | Areal Flood Warning | DMX | Butler, Franklin, Hamilton, Hardin, Webster, Wright | 25 hr |
| Jun 5, 5:38 AM CDT | River Flood Warning | DMX | Taylor | 4 hr |
| Jun 5, 5:45 AM CDT | Areal Flood Warning | DMX | Adams, Union | 49 hr |
| Jun 5, 7:45 AM CDT | River Flood Warning | DMX | Lucas | 5 days |
| Jun 5, 8:23 AM CDT | River Flood Warning | DMX | Decatur | 4 days |
| Jun 5, 10:02 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 10 days |
| Jun 5, 4:05 PM CDT | River Flood Warning | DMX | Black Hawk | 13 days |
| Jun 5, 4:32 PM CDT | River Flood Warning | DMX | Warren | 17 hr |
| Jun 5, 4:32 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 11 hr |
| Jun 5, 4:34 PM CDT | River Flood Warning | DMX | Polk | 40 hr |
| Jun 5, 4:44 PM CDT | Areal Flood Warning | DMX | Madison | 11 hr |
| Jun 5, 6:01 PM CDT | River Flood Warning | DMX | Wapello | 15 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.